# SDR GTIA2024082038321

- Difficulty date: August 18, 2024
- Submitted: August 21, 2024
- Operation: Air carrier
- Aircraft: N981NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11433
- Aircraft time: 4,752 hours, 1,964 cycles
- Engine: Iae PW1127GJM
- System (JASC): 7930 · Engine Oil Indicating System
- Part: O-Ring
- Condition: Damaged
- Location: Oil Indicator
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

NO.1 ENGINE OIL INDICATOR SHOWING 0 QUARTS IN FLIGHT. -FOUND O-RING ON IFPC ENG 1 SHAFT CUT. REMOVED AND REPLACED O-RING ON ENG 1 IFPC PER AMM CH. 73-11-01. SVC OIL TO FULL, PERFORMED LEAK CHECK, OK FOR SVC.
